Alert archive / Missouri / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 113, NWS Springfield, MO

March 30, 2006Barton County, Jasper County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Mar 30, 2006, 3:36 PM CST for Barton County, Jasper County, Missouri. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 30, 2006, 3:36 PM CST (21:36 UTC)
Expired
Mar 30, 2006, 4:00 PM CST
In force
24 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

Counties Barton County, MO, Jasper County, MO

The radar

The Springfield radar (KSGF), 89 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 30, 3:40 PM CSTHAIL 0.755 Sw Jasper, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 2:15 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.6 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2006-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2006-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 281 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
969 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
281 m²/s²
0-3 km storm-relative helicity
320 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 302136
SVRSGF
MOC011-097-302200-
/O.NEW.KSGF.SV.W.0113.060330T2136Z-060330T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
336 PM CST THU MAR 30 2006

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JASPER COUNTY IN MISSOURI.
  BARTON COUNTY IN MISSOURI.

* UNTIL 400 PM CST.

* AT 334 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 9 MILES SOUTHEAST OF
  MINDENMINES TO ORONOGO...AND MOVING NORTHEAST AT 55 MPH.

* SEVERE THUNDERSTORMS WILL BE...
  NEAR JASPER BY 345 PM CST.
  NEAR LAMAR BY 350 PM CST.

THE TOWNS OF NASHVILLE...NECK CITY...OAKTON...LAMAR HEIGHTS...
CARYTOWN...BOSTON AND KENOMA ARE ALSO IN THE PATH OF THESE SEVERE
THUNDERSTORMS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST THURSDAY EVENING
FOR KANSAS AND MISSOURI. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
600 PM CST THURSDAY EVENING FOR KANSAS.

LAT...LON 3741 9458 3714 9454 3724 9414 3757 9412

$$

TERRY
2 follow-up statements
000 
WWUS53 KSGF 302147
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
345 PM CST THU MAR 30 2006

MOC011-097-302200-
/O.CON.KSGF.SV.W.0113.000000T0000Z-060330T2200Z/
BARTON MO-JASPER MO-
345 PM CST THU MAR 30 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR JASPER AND
BARTON COUNTIES UNTIL 400 PM CST...

AT 344 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF LAMAR
TO JASPER...AND MOVING NORTHEAST AT 55 MPH.

NICKEL SIZE HAIL WAS REPORTED IN CARL JUNCTION AT 330 PM.

SEVERE THUNDERSTORMS WILL BE...
  NEAR LAMAR BY 350 PM CST.

THE TOWNS OF OAKTON...CARYTOWN...IANTHA...LAMAR HEIGHTS...BOSTON...
IRWIN...KENOMA AND MILFORD ARE ALSO IN THE PATH OF THIS LINE OF
SEVERE THUNDERSTORMS.

LAT...LON 3759 9442 3726 9443 3727 9412 3762 9414

$$

TERRY
000 
WWUS53 KSGF 302157
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
357 PM CST THU MAR 30 2006

MOC097-302207-
/O.CAN.KSGF.SV.W.0113.000000T0000Z-060330T2200Z/
JASPER MO-
357 PM CST THU MAR 30 2006

...THE SEVERE THUNDERSTORM WARNING FOR JASPER COUNTY HAS BEEN
CANCELLED...

AT 354 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

LAT...LON 3763 9431 3741 9433 3740 9413 3765 9412

$$

MOC011-302200-
/O.CON.KSGF.SV.W.0113.000000T0000Z-060330T2200Z/
BARTON MO-
357 PM CST THU MAR 30 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BARTON COUNTY
UNTIL 400 PM CST...

AT 354 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM SHELDON TO 5 MILES SOUTH OF
LAMAR...AND MOVING NORTHEAST AT 55 MPH.

THIS LINE OF SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF
EASTERN BARTON COUNTY...INCLUDING THE TOWNS OF LAMAR...IRWIN...LAMAR
HEIGHTS...KENOMA AND MILFORD.

LAT...LON 3763 9431 3741 9433 3740 9413 3765 9412

$$

TERRY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 2:00 PM CST, 1 hour 36 minutes earlier.

Area forecast discussion, Mar 30, 2:00 PM CST, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
200 PM CST THU MAR 30 2006

...SEVERE THUNDERSTORMS EXPECTED THIS EVENING...

.DISCUSSION...
MAIN FORECAST CONCERN DEALS WITH ONGOING CONVECTION ACROSS EASTERN
KANSAS...AND EVENTUALLY ACROSS THE FORECAST AREA OVERNIGHT. MINOR
CONCERNS DEAL WITH LINGERING SHOWERS ACROSS SOUTH CENTRAL MISSOURI
FRIDAY MORNING...AND ADDITIONAL CONVECTION DEVELOPING LATE SATURDAY
INTO SUNDAY.

SEVERE WEATHER PARAMETERS CONTINUE TO LOOK IMPRESSIVE IN TERMS OF A
SEVERE WEATHER OUTBREAK LATER THIS AFTERNOON...AND INTO THIS EVENING
BEFORE INSTABILITY DECREASES. HOWEVER...ENOUGH WIND ENERGY WILL
LIKELY CONTINUE THE THREAT OF WIND AND HAIL DAMAGE THROUGH THE
OVERNIGHT HOURS ACROSS THE EASTERN OZARKS.

SURFACE AND MID LEVEL MOISTURE CONTINUES TO EXPAND NORTHWARD ACROSS
THE OZARKS WITH A SURFACE DRY LINE PROGRESSING EASTWARD ACROSS
CENTRAL OKLAHOMA AND CENTRAL KANSAS AS OF 130 PM. VISIBLE SATELLITE
IMAGERY DOES SHOW UNSTABLE ROLL CLOUDS ACROSS THE REGION WITH MANY
BREAKS IN THE CLOUD COVER ACROSS WESTERN MISSOURI. TEMPERATURES HAVE
ALREADY RISEN INTO THE MID 70S WHERE THE GREATEST AMOUNT OF SUNSHINE
HAS OCCURRED. LATEST RUC INDICATED A BROAD AREA OF CONVECTION ACROSS
FAR EASTERN KANSAS LATE THIS AFTERNOON...WITH THE ACTIVITY MOVING
EASTWARD ACROSS THE OZARKS DURING THE EVENING. NAM/GFS ARE SIMILAR
IN A LINEAR LINE OF CONVECTION MOVING ACROSS THE REGION OVERNIGHT.

CONCERNS AFTER MIDNIGHT DEAL WITH THE AMOUNT OF RESIDUAL LOW LEVEL
MOISTURE AND SURFACE COLD FRONT/DRY LINE LOCATION. BOTH THE NAM/GFS
ARE SHOWING MORE OF A SOUTHWEST/WEST SOUTHWEST FLOW ACROSS MOST OF
THE OZARKS (MAINLY SOUTH OF I-44) THROUGH 12Z...THEN HOLD A WEAK
SURFACE REFLECTION (BOUNDARY) ACROSS FAR SOUTH CENTRAL MISSOURI
BETWEEN 12-18Z FRIDAY. DUE TO THE MAIN WESTERLY/NORTHWESTERLY
SYNOPTIC SCALE WINDS ACROSS NORTHERN/CENTRAL MISSOURI AND THE OZARK
PLATEAU PLAYING SOMEWHAT OF A FACTOR...BELIEVE RESIDUAL MOISTURE
(SOME MID LEVEL MOISTURE) WILL RESIDE ACROSS FAR SOUTHERN MISSOURI
BEFORE THE MAIN UPPER LEVEL SYSTEM AND DRIER AIR ADVECTS INTO
SOUTHERN MISSOURI FRIDAY AFTERNOON. THEREFORE...HAVE ADDED SCATTERED
SHOWERS ACROSS FAR SOUTH CENTRAL MISSOURI DURING THE FRIDAY MORNING
PERIOD. NO THUNDERSTORMS ARE EXPECTED AFTER 12Z AS THE MAIN
INSTABILITY WILL LIKELY HAVE MOVED EASTWARD.

HPC GUIDANCE AND THE CONSISTENCY OF THE GFS FOR THE NEXT SEVERAL
DAYS...HAVE KEPT THE FORECAST RELATIVELY UNCHANGED WITH ANOTHER
CHANCE OF THUNDERSTORMS LATE SATURDAY NIGHT...AND INTO SUNDAY. WITH
ANOTHER SYSTEM AFFECTING THE REGION LATE WEDNESDAY INTO THURSDAY...
TIMING CONCERNS REMAIN A PROBLEM...BUT OVERALL THE OZARKS AND
SOUTHEAST KANSAS WILL REMAIN IN A PROGRESSIVE AND UNSETTLED PATTERN
THROUGH NEXT THURSDAY. JLT

&&

.AVIATION...

FOR THE 18Z TAFS...WILL CARRY MVRF CEILINGS AND VICINITY THUNDER
THROUGH MUCH OF THE AFTERNOON PERIOD. AMENDMENTS WILL LIKELY BE MADE
THIS AFTERNOON WHEN THUNDERSTORMS BECOME MORE ORGANIZED TO OUR WEST
AS DRYLINE ADVECTS EASTWARD ACROSS CENTRAL/EASTERN KS. MAIN THUNDER
THREAD IS EXPECTED TO END FOR JLN/SGF AFTER 06Z...WITH CEILINGS
LIFTING TO VFR AND GRADUALLY UNLIMITED AFTER 15Z FRIDAY.

TERRY

&&

.SGF WATCHES/WARNINGS/ADVISORIES...

MO...NONE.
KS...NONE.

WFO SGF
Hazardous weather outlook, Mar 30, 1:00 PM CST, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
100 PM CST THU MAR 30 2006

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-311200-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
100 PM CST THU MAR 30 2006

...SEVERE WEATHER OUTBREAK POSSIBLE THIS AFTERNOON AND EVENING...
...TORNADO WATCH THROUGH 6 PM EXTREME SOUTHEAST KANSAS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING...
   HAIL UP TO THE SIZE OF BASEBALLS.
   DAMAGING WINDS IN EXCESS OF 80 MPH.
   TORNADOES.

  AREAS AFFECTED AND TIMING:

  SOUTHEAST KANSAS AND SOUTHWEST MISSOURI WEST OF HIGHWAY 65 THIS
  AFTERNOON...EXTENDING EASTWARD INTO THE REST OF THE MISSOURI
  OZARKS THIS EVENING.

  DISCUSSION:

  SEVERE THUNDERSTORMS WERE ALREADY DEVELOPING AHEAD OF A
  DRYLINE OVER CENTRAL KANSAS AND CENTRAL OKLAHOMA EARLY THIS
  AFTERNOON. THESE STORMS WILL SPREAD EASTWARD INTO EXTREME
  SOUTHEAST KANSAS AND SOUTHWEST MISSOURI THROUGH THE AFTERNOON AND
  INTO THE EVENING AS THE DRYLINE SURGES EASTWARD TOWARD THE KANSAS
  MISSOURI BORDER. INCREASING INSTABILITY AND VERTICAL WIND SHEAR
  OVER THE OZARKS WILL ALLOW THE STORMS TO PERSIST WELL INTO THE
  EVENING.

  SUPERCELL THUNDERSTORMS...CAPABLE OF PRODUCING TORNADOES...
  DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL...WILL BE THE PREDOMINANT
  THUNDERSTORM TYPE THROUGH THE AFTERNOON INTO EARLY EVENING. LATER
  TONIGHT...THE STORMS ARE EXPECTED TO MERGE INTO A LARGE SQUALL
  LINE AS THEY MOVE INTO THE EASTERN OZARKS. DAMAGING STRAIGHT LINE
  WINDS WILL BE THE MAIN THUNDERSTORM HAZARD LATE THIS EVENING INTO
  THE OVERNIGHT HOURS...MAINLY EAST OF SPRINGFIELD.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  THE CHANCE OF THUNDERSTORMS ALONG WITH THE POTENTIAL OF SEVERE
  WEATHER WILL RETURN SATURDAY NIGHT AND SUNDAY AHEAD OF THE NEXT
  STORM SYSTEM.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL BECOME MORE LIKELY ACROSS
  SOUTHEAST KANSAS AND FAR SOUTHWEST MISSOURI AFTER 2 PM...AND
  ACROSS THE REMAINDER OF THE MISSOURI OZARKS AFTER 4 PM.

  EMERGENCY MANAGERS AND STORM SPOTTERS ARE URGED TO STAY TUNED TO
  THE LATEST WEATHER INFORMATION FROM THE NATIONAL WEATHER SERVICE
  IN SPRINGFIELD MISSOURI.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

TERRY

In the hours before

Special weather statement, Mar 30, 10:23 AM CST, 5 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1023 AM CST THU MAR 30 2006

KSZ097-101-301715-
CHEROKEE-CRAWFORD-
1023 AM CST THU MAR 30 2006

...SIGNIFICANT WEATHER ALERT FOR CHEROKEE AND CRAWFORD COUNTIES UNTIL
1115 AM CST...

AT 1017 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 5 MILES SOUTH OF COLUMBUS...AND MOVING
NORTHEAST AT 50 MPH.

PEOPLE IN EASTERN CHEROKEE AND SOUTHEASTERN CRAWFORD
COUNTIES...INCLUDING THE CITIES OF COLUMBUS...PITTSBURG AND
WEIR...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

TERRY
Special weather statement, Mar 30, 10:42 AM CST, 4 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1042 AM CST THU MAR 30 2006

KSZ097-101-301715-
CHEROKEE-CRAWFORD-
1042 AM CST THU MAR 30 2006

...SIGNIFICANT WEATHER ALERT NO LONGER IN EFFECT FOR FOR CHEROKEE
AND CRAWFORD COUNTIES...

AT 1041 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE STORMS OVER EASTERN CHEROKEE AND SOUTHEAST CRAWFORD COUNTY
HAD WEAKENED...AND WERE NO LONGER PRODUCING HAIL OR STRONG WINDS.

TERRY
Special weather statement, Mar 30, 2:20 PM CST, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
220 PM CST THU MAR 30 2006

MOZ055>058-066>071-077>083-088>098-101>106-302230-
BENTON-MORGAN-MILLER-MARIES-VERNON-ST. CLAIR-HICKORY-CAMDEN-
PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-LACLEDE-TEXAS-DENT-JASPER-
DADE-GREENE-WEBSTER-WRIGHT-NEWTON-LAWRENCE-CHRISTIAN-DOUGLAS-
HOWELL-SHANNON-MCDONALD-BARRY-STONE-TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA...
HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD...
WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON...
BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN...
CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE...
MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...
NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON...
PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA...
BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON
220 PM CST THU MAR 30 2006

THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 111 IN
EFFECT UNTIL 10 PM CST THIS EVENING FOR THE FOLLOWING AREAS

IN MISSOURI THIS WATCH INCLUDES 34 COUNTIES

IN CENTRAL MISSOURI

BENTON                CAMDEN                HICKORY
MARIES                MILLER                MORGAN
PHELPS                PULASKI               ST. CLAIR

IN SOUTH CENTRAL MISSOURI

DENT                  HOWELL                OREGON
SHANNON               TEXAS

IN SOUTHWEST MISSOURI

BARRY                 BARTON                CEDAR
CHRISTIAN             DADE                  DALLAS
DOUGLAS               GREENE                JASPER
LACLEDE               LAWRENCE              MCDONALD
NEWTON                OZARK                 POLK
STONE                 TANEY                 VERNON
WEBSTER               WRIGHT

THIS INCLUDES THE CITIES OF...ALTON...ANDERSON...APPLETON CITY...
AURORA...AVA...BOLIVAR...BRANSON...BUFFALO...CABOOL...CAMDENTON...
CARTHAGE...CASSVILLE...COLE CAMP...EL DORADO SPRINGS...ELDON...
EMINENCE...FORSYTH...FORT LEONARD WOOD...GAINESVILLE...GALENA...
GREENFIELD...HERMITAGE...HOUSTON...JOPLIN...KIMBERLING CITY...
LAKE OZARK...LAMAR...LEBANON...MANSFIELD...MARSHFIELD...MONETT...
MOUNT VERNON...MOUNTAIN GROVE...NEOSHO...NEVADA...NIXA...
OSAGE BEACH...OSCEOLA...OZARK...PINEVILLE...REPUBLIC...
ROGERSVILLE...ROLLA...SALEM...SPRINGFIELD...STOCKTON...THAYER...
THEODOSIA...VERSAILLES...VIENNA...WARSAW...WAYNESVILLE...
WEST PLAINS...WILLOW SPRINGS AND WINONA.

WFO SGF

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 3:17 PM CSTSevere Thunderstorm WarningSGFVernon28 min
Mar 30, 4:00 PM CSTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, St. Clair, Vernon45 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.